# SDR AALA20150911014

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 48,600 hours, 19,361 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, FLAP LOCK OUT REPORTED.  R & R NR 1 FLAP TRANSMITTER IAW AMM 27-58-01.
